Facebook Twitter Instagram YouTube

Persistent Magnetic Wreaths in a Rapidly Rotating Sun

TitlePersistent Magnetic Wreaths in a Rapidly Rotating Sun
Publication TypeJournal Article
Year of Publication2010
AuthorsBrown, BP, Browning, MK, Brun, AS, Miesch, MS, Toomre, J
JournalThe Astrophysical Journal
Pagination424 - 438
Date Published03/2010

JILA follows the six University nodes' policies for ensuring harassment-free environments. For more detailed information regarding the University of Colorado policies, please read the Discrimination and Harassment Policy and Procedures.